# SDR DALA1505143244

- Difficulty date: May 16, 2013
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 62,902 hours, 27,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Lh Ib Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 0.060 IN DEEP IN, ZONE 2 OF LT INBD T/E FLAP.  REPAIRED IAW SRM 57-52-00.
